The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras
Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 1, p. 1-39

The structure of Poisson polynomial algebras of the type obtained as semiclassical limits of quantized coordinate rings is investigated. Sufficient conditions for a rational Poisson action of a torus on such an algebra to leave only finitely many Poisson prime ideals invariant are obtained. Combined with previous work of the first-named author, this establishes the Poisson Dixmier-Moeglin equivalence for large classes of Poisson polynomial rings, including semiclassical limits of quantum matrices, quantum symplectic and euclidean spaces, quantum symmetric and antisymmetric matrices. For a similarly large class of Poisson polynomial rings, it is proved that the quotient field of the algebra (respectively, of any Poisson prime factor ring) is a rational function field F(x 1 ,,x n ) over the base field (respectively, over an extension field of the base field) with {x i ,x j }=λ ij x i x j for suitable scalars λ ij , thus establishing a quadratic Poisson version of the Gel’fand-Kirillov problem. Finally, partial solutions to the isomorphism problem for Poisson fields of the type just mentioned are obtained.

Nous étudions la structure de certaines algèbres de Poisson polynômiales obtenues comme limites semi-classiques de certaines déformations quantiques d’anneaux de fonctions régulières. Lorsqu’un tore agit rationnellement sur une telle algèbre de Poisson, nous donnons une condition suffisante pour que cette algèbre n’ait qu’un nombre fini d’idéaux premiers de Poisson invariants sous cette action. Ce résultat, combiné à des résultats antérieurs de K.R. Goodearl, permet d’établir l’équivalence de Dixmier-Moeglin pour une large classe d’algèbres de Poisson polynômiales incluant les limites semi-classiques des matrices quantiques, des espaces Euclidiens and symplectiques quantiques, des matrices symétriques et antisymétriques quantiques. De plus, nous démontrons que le corps des fractions de ces algèbres (respectivement, de leurs quotients premiers de Poisson) est un corps de fractions rationnelles F(x 1 ,,x n ) sur le corps de base (respectivement, sur une certaine extension du corps de base) dont la structure de Poisson est de la forme {x i ,x j }=λ ij x i x j pour certains scalaires λ ij convenablement choisis. Ce résultat est un analogue quadratique du problème de Gel’fand-Kirillov pour la structure de Poisson de ces corps. Finallement, nous présentons des résultat partiels quant à la classification de tels corps de fractions à isomorphisme (de Poisson) près.

DOI : https://doi.org/10.24033/bsmf.2598
Classification:  17B63
Keywords: Poisson polynomial algebras, Dixmier-Moeglin equivalence, Gel'fand-Kirillov problem
@article{BSMF_2011__139_1_1_0,
     author = {Goodearl, K. R. and Launois, S.},
     title = {The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {139},
     number = {1},
     year = {2011},
     pages = {1-39},
     doi = {10.24033/bsmf.2598},
     zbl = {1226.17016},
     mrnumber = {2815026},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2011__139_1_1_0}
}
Goodearl, K. R.; Launois, S. The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras. Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 1, pp. 1-39. doi : 10.24033/bsmf.2598. http://www.numdam.org/item/BSMF_2011__139_1_1_0/

[1] J. Alev & F. Dumas - « Sur le corps des fractions de certaines algèbres quantiques », J. Algebra 170 (1994), p. 229-265. | MR 1302839 | Zbl 0820.17015

[2] K. A. Brown & K. R. Goodearl - Lectures on algebraic quantum groups, Advanced Courses in Mathematics. CRM Barcelona, Birkhäuser, 2002. | MR 1898492 | Zbl 1027.17010

[3] K. A. Brown & I. Gordon - « Poisson orders, symplectic reflection algebras and representation theory », J. reine angew. Math. 559 (2003), p. 193-216. | MR 1989650 | Zbl 1025.17007

[4] G. Cauchon - « Effacement des dérivations et spectres premiers des algèbres quantiques », J. Algebra 260 (2003), p. 476-518. | MR 1967309 | Zbl 1017.16017

[5] P. M. Cohn - Universal algebra, second éd., Mathematics and its Applications, vol. 6, D. Reidel Publishing Co., 1981. | MR 620952 | Zbl 0461.08001

[6] W. Dicks & J. Lewin - « A Jacobian conjecture for free associative algebras », Comm. Algebra 10 (1982), p. 1285-1306. | MR 660345 | Zbl 0493.16005

[7] J. Dixmier - « Idéaux primitifs dans les algèbres enveloppantes », J. Algebra 48 (1977), p. 96-112. | MR 447360 | Zbl 0366.17007

[8] K. R. Goodearl - « A Dixmier-Moeglin equivalence for Poisson algebras with torus actions », in Algebra and its applications, Contemp. Math., vol. 419, Amer. Math. Soc., 2006, p. 131-154. | MR 2279114 | Zbl 1147.17017

[9] K. R. Goodearl & E. S. Letzter - « Prime factor algebras of the coordinate ring of quantum matrices », Proc. Amer. Math. Soc. 121 (1994), p. 1017-1025. | MR 1211579 | Zbl 0812.16039

[10] -, « The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras », Trans. Amer. Math. Soc. 352 (2000), p. 1381-1403. | MR 1615971 | Zbl 0978.16040

[11] K. R. Goodearl & M. Yakimov - « Poisson structures on affine spaces and flag varieties. II », Trans. Amer. Math. Soc. 361 (2009), p. 5753-5780. | MR 2529913 | Zbl 1179.53087

[12] T. J. Hodges & T. Levasseur - « Primitive ideals of 𝐂 q [ SL (3)] », Comm. Math. Phys. 156 (1993), p. 581-605. | MR 1240587 | Zbl 0801.17012

[13] -, « Primitive ideals of 𝐂 q [ SL (n)] », J. Algebra 168 (1994), p. 455-468. | MR 1292775

[14] T. J. Hodges, T. Levasseur & M. Toro - « Algebraic structure of multiparameter quantum groups », Adv. Math. 126 (1997), p. 52-92. | MR 1440253 | Zbl 0878.17009

[15] K. L. Horton - « The prime and primitive spectra of multiparameter quantum symplectic and Euclidean spaces », Comm. Algebra 31 (2003), p. 4713-4743. | MR 1998025 | Zbl 1037.16002

[16] R. S. Irving & L. W. Small - « On the characterization of primitive ideals in enveloping algebras », Math. Z. 173 (1980), p. 217-221. | MR 592369 | Zbl 0437.17002

[17] A. Joseph - « On the prime and primitive spectra of the algebra of functions on a quantum group », J. Algebra 169 (1994), p. 441-511. | MR 1297159 | Zbl 0814.17013

[18] -, Quantum groups and their primitive ideals, Ergebnisse Math. Grenzg., vol. 29, Springer, 1995. | MR 1315966 | Zbl 0808.17004

[19] A. Kamita - « Quantum deformations of certain prehomogeneous vector spaces. III », Hiroshima Math. J. 30 (2000), p. 79-115. | MR 1753385 | Zbl 0994.17005

[20] B. Kostant & N. Wallach - « Gelfand-Zeitlin theory from the perspective of classical mechanics. II », in The unity of mathematics, Progr. Math., vol. 244, Birkhäuser, 2006, p. 387-420. | MR 2181811 | Zbl 1099.14038

[21] F. Loose - « Symplectic algebras and Poisson algebras », Comm. Algebra 21 (1993), p. 2395-2416. | MR 1218503 | Zbl 0799.58029

[22] C. Moeglin - « Idéaux primitifs des algèbres enveloppantes », J. Math. Pures Appl. 59 (1980), p. 265-336. | MR 604473 | Zbl 0454.17006

[23] I. M. Musson - « Ring-theoretic properties of the coordinate rings of quantum symplectic and Euclidean space », in Ring theory (Granville, OH, 1992), World Sci. Publ., River Edge, NJ, 1993, p. 248-258. | MR 1344235 | Zbl 0853.16035

[24] M. Newman - Integral matrices, Academic Press, 1972, Pure and Applied Mathematics, Vol. 45. | MR 340283 | Zbl 0254.15009

[25] M. Noumi - « Macdonald's symmetric polynomials as zonal spherical functions on some quantum homogeneous spaces », Adv. Math. 123 (1996), p. 16-77. | MR 1413836 | Zbl 0874.33011

[26] S.-Q. Oh - « Catenarity in a class of iterated skew polynomial rings », Comm. Algebra 25 (1997), p. 37-49. | MR 1429747 | Zbl 0872.16018

[27] -, « Symplectic ideals of Poisson algebras and the Poisson structure associated to quantum matrices », Comm. Algebra 27 (1999), p. 2163-2180. | MR 1683857 | Zbl 0936.16041

[28] -, « Poisson polynomial rings », Comm. Algebra 34 (2006), p. 1265-1277. | MR 2220812 | Zbl 1135.17012

[29] -, « Quantum and Poisson structures of multi-parameter symplectic and Euclidean spaces », J. Algebra 319 (2008), p. 4485-4535. | MR 2416732 | Zbl 1142.17011

[30] A. N. Panov - « Skew field of rational functions on GL q (n,K) », Funktsional. Anal. i Prilozhen. 28 (1994), p. 75-77. | MR 1283261 | Zbl 0831.16022

[31] L. Richard - « Sur les endomorphismes des tores quantiques », Comm. Algebra 30 (2002), p. 5283-5306. | MR 1945090 | Zbl 1052.16026

[32] E. Strickland - « Classical invariant theory for the quantum symplectic group », Adv. Math. 123 (1996), p. 78-90. | MR 1413837 | Zbl 0928.17016

[33] P. Tauvel & R. W. T. Yu - Lie algebras and algebraic groups, Springer Monographs in Math., Springer, 2005. | MR 2146652 | Zbl 1068.17001

[34] -, « Algèbres de Poisson et algèbres de Lie résolubles », Comm. Algebra 38 (2010), p. 2317-2353. | Zbl 1246.17028

[35] M. Vancliff - « Primitive and Poisson spectra of twists of polynomial rings », Algebr. Represent. Theory 2 (1999), p. 269-285. | MR 1715749 | Zbl 0939.16018

[36] M. Vergne - « La structure de Poisson sur l'algèbre symétrique d'une algèbre de Lie nilpotente », Bull. Soc. Math. France 100 (1972), p. 301-335. | Numdam | MR 379752 | Zbl 0256.17002